MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY SYSTEM 5000; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

CONSOLIDATED MEDICAL EQUIPMENT COMPANY SYSTEM 5000; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 60-8018-SYS
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the 60-8018-sys, full system 100 - 230 vac 50/60 hz electrosurgical unit (serial number (b)(6)) device was being used during lletz procedure on (b)(6) 2025 when it was reported ¿system 5000 cut worked however when using coag did not effectively stop bleeding in lletz procedure.Both systems did not work patient re-entered hospital 24 hours later via a&e due to excessive bleeding.¿ further assessment questioning has been attempted but to date no further information is available.The procedure was completed with the use of an alternate chemical coagulation device and a 15-minute delay.This report is being raised on the reported injury due to the patient experiencing excessive bleeding.
 
Additional Manufacturer Narrative
Neither the device nor photographic evidence was provided.Therefore, the reported event can not be verified.The service history was reviewed, and no data was found.A device history review (dhr) review found no abnormalities that would contribute to this reported event.A two-year review of complaint history revealed there has been a total of 9 complaints, regarding 9 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised that this electrosurgical unit should be tested by a hospital qualified biomedical technician on a periodic basis to ensure proper and safe operation.It is recommended that examination of the esu be performed at least yearly.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the 60-8018-sys, full system 100 - 230 vac 50/60 hz electrosurgical unit (serial number (b)(6) device was being used during lletz procedure on (b)(6) 2025 when it was reported ¿system 5000 cut worked however when using coag did not effectively stop bleeding in lletz procedure.Both systems did not work patient re-entered hospital 24 hours later via a&e due to excessive bleeding.¿ further assessment questioning has been attempted but to date no further information is available.The procedure was completed with the use of an alternate chemical coagulation device and a 15-minute delay.This report is being raised on the reported injury due to the patient experiencing excessive bleeding.

Brand Name
SYSTEM 5000
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key22904374
Report Number3007305485-2025-00141
Device Sequence Number15431466
Product Code GEI
UDI-Device Identifier10653405040194
UDI-Public(01)10653405040194(11)230825
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K020186
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60-8018-SYS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer10/14/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/25/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient SexUnknown
Patient EthnicityNon Hispanic